American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] J. Steffens. Excessive measures and the existence of right semigroups and processes . Trans. Amer. Math. Soc. 311 (1989) 267-290. MR 929664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sirkka-Liisa Eriksson. Representations of hyperharmonic cones . Trans. Amer. Math. Soc. 305 (1988) 247-262. MR 920157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jang Mei G. Wu. Erratum to: ``On parabolic measures and subparabolic functions'' . Trans. Amer. Math. Soc. 259 (1980) 636-636. MR 567103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jang Mei G. Wu. On parabolic measures and subparabolic functions . Trans. Amer. Math. Soc. 251 (1979) 171-185. MR 531974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. V. Chacon. Potential processes . Trans. Amer. Math. Soc. 226 (1977) 39-58. MR 0501374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kohur Gowrisankaran. Iterated fine limits and iterated nontangential limits . Trans. Amer. Math. Soc. 173 (1972) 71-92. MR 0311927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1